# SDR COEA0805917

- Difficulty date: October 13, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: S53174000202
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR AND LEVEL 2 CORROSION.  FWD BULKHEAD EXTRUDED STIFFENER HAS SURFACE CORROSION AROUND ATTACHMENT RIVETS.  CORROSION BLEND-OUT WAS BEYOND ACCEPTABLE LIMITS.  FOUND AT COE MAJOR REPAIR AND LEVEL 2 CORROSION.  FWD BULKHEAD EXTRUDED STIFFENER HAS SURFACE CORROSION AROUND ATTACHMENT RIVETS.  CORROSION BLEND OUT WAS BEYOND ACCEPTABLE LIMITS.  BLENDED OUT DAMAGED AREA ON THE VERTICAL STIFFENER AND LEFT AS IS.  R&R FASTENERS IN AREA OF CORROSION AND INSPECTED HOLES FOR CRACKS.
